Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2017 year

On tangent lines to affine hypersurfaces, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp"yuternye Nauki, 2017, vol. 27, no. 2, pp. 248--256 (in Russian). DOI: 10.20537/vm170208

Go to publication Download (245.3 KB)

Authors: Seliverstov A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site